# SDR CA090813008

- Difficulty date: July 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Mooney M20E
- Aircraft time: 2,807 hours
- Engine: Lyc IO360LYC*
- Propeller: Hartzl HCC2YK1
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V31
- Condition: Unserviceable
- Location: Throttle
- Part time: 2,820 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR UP, LANDING GEAR INDICATOR CIRCUIT BREAKER WOULD TRIP.  ACFT COMPLETED FLIGHT WITH NO INCIDENT, AS THE GEAR IS MANUALLY DRIVEN.  UPON INVESTIGATING THE PROBLEM, THE THROTTLE SWITCH WAS DISCOVERED TO BE THE SOURCE OF THE PROBLEM.  THE SWITCH HAD FAILED INTERNALLY.  SWITCH WAS REPLACED, AND ALL SYSTEMS FUNCTIONED NORMALLY.
